# SDR 96ZZZM481

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 203.8
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SKIN DENTED BELOW LAP SEAM STRINGER 18L, STATION 203.8.  CUT OUT DAMAGED AREA 3 INCH BY 4 INCH, INSTALLED EXTERNAL DOUBLER 2024-T3 .050 11 INCH BY 11 INCH AS PER SRM 53-30-3, SEALED EDGE WITH PRC PER SRM 51-20-4.
